.

.

Advil Children's Chewable 2-7 years 20 Tablets by Advil

Advil Children's Chewable 2-7 years 20 Tablets by Advil

$ 8.95

Product Quantity
In stock

Each tablet contains Ibuprofen 100mg. Tablets should be chewed not swallowed whole. Advil Pain & Fever Relief Children's Chewable is a great tasting raspberry flavoured chewable tablet for children aged 2-7 years. . For precautions and warnings please refer to the carton. Store below 25°C. This convenient chewable reduces fever for up to 8 hours and also provides relief of pain and discomfort associated with : •Earache•Headache•Minor aches•Colds & flu •Sore throats•Sprains & strains•Tumbles•Falls Who can use this product Children 2 – 7 years Do not use In children under 2 years of age In adults or children over 7 years Active Ingredients Each tablet contains Ibuprofen 100mg Raspberry Flavour Up to 8 hrs fever relief Dosage Also contains aspartame and up to 6g of maltitol and 87mg of sorbitol per maximum daily dose, which may have a laxative effect or cause diarrhoea. If the child is unable to chew, the tablets may be crushed and mixed with water, jam or honey.


Tags: Advil Children's Chewable 2-7 years 20 Tablets by Advil

Product data

Related products